# SDR DALA1301730128

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 77,341 hours, 33,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LGITHS AT SEAT 30GF ARE INOPERATIVE.  MX REPAIRED DAMAGED WIRE ON SEAT HARNESS.  SYS OPS IS GOOD.
